# SDR LR7A2021032702806

- Difficulty date: March 27, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,931 hours, 25,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 33050405
- Condition: Gouged
- Location: Bs 765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND THE LH UPPER BL60 LONGERON GOUGED AT FS765.0E, WL260. / REPAIRED IAW LAC MEA 382-53-21-013.    NR# 1000430333.
